# SDR SWIA200921181

- Difficulty date: March 9, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 15,838 hours, 13,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Displaced
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6637 - RED LENS COVER ON OVERHEAD EMERGENCY LIGHT AT CENTER AISLE CAME OFF.  REPLACED RED LENS COVER.
